| Model Number |
MX-410325 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/31/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported rupture.The device remains implanted.This relates to the right side.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b6.
Event or Problem Description
Healthcare professional reported a right side rupture (via mri) and implant removal from textured to smooth due to the concerns of the product.Healthcare professional later reported "a small fibroadenoma or fibroadenoma-like lesion" that is "near contiguous with the implant", which is not related to the device.Device has been explanted.
Event or Problem Description
Device has been explanted.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ rupture: observed, broken device assessed as unidentified (tear) opening (shell thickness within specification) and missing shell assessed as inconclusive.¿ anxiety¿product/procedure: unable to observe since it is not related to the device.¿ lump/nodule-ndr: unable to observe since it is not related to the device.No additional observations are performed.No further actions are required since no issue in the manufacturing of the device is observed.
Event or Problem Description
Healthcare professional reported, rupture.The device remains implanted.This relates to the right side.